# SDR NACA2021061500001

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,360 hours, 13,521 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT CABIN TEMP, FWD CABIN TEMP, AND FLIGHT DECK TEMP EICAS LIGHTS CAME ON AFTER STARTING THE ENGINES.   PERFORMED BITE TEST OF CABIN ZONE TEMP CONTROLLER, NO FAULTS. RESET CONTROLLER, OPS CHECK GOOD. GROUND VERIFICATION COMPLETED, AIRCRAFT REMAINS ETOPS 180.
